| Model Number |
OMS-TTSS |
| Medical Device Problem Codes |
Detachment of Device or Device Component (2907); Mechanical Jam (2983)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
11/30/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic hernia, the device jammed in the middle of the procedure.The device component fell into the cavity of the patient and was not retrieved.They opened a new device to complete the case.